MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-80/I16-40
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, suprarenal aortic extension and a limb extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, during a routine follow up, a computed tomography angiogram (cta) identified a type 3b endoleak.Patient is stable and currently being monitored while an intervention is being discussed.
 
Additional Manufacturer Narrative
Device iteration is afx2.Please remove from your complaint system as there was no device failure this is no longer considered a complaint.Corrections: b5: describe event or problem has been updated.G4: date received by manufacturer has been updated.H6: patient code: remove code 1924.H6: device code: remove code 1504.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, suprarenal aortic extension and a limb extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, during a routine follow up, a computed tomography angiogram (cta) identified a type 3b endoleak.Patient is stable and currently being monitored while an intervention is being discussed.Additional information: review of ct scan dated (b)(6) 2021 determined the subject has intact graft with graft fabric billowing posteriorly in the distal main body above the bifurcation with no visible endoleak.Billowing is expected of the stent graft, and is not a defect.Please remove from your complaint system as there was no device failure this is no longer considered a complaint.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11346104
Report Number2031527-2021-00054
Device Sequence Number16325882
Product Code MIH
UDI-Device Identifier00818009014467
UDI-Public(01)00818009014467(17)171111
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2017
Device Model NumberBEA28-80/I16-40
Device Lot Number1614546019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT # 1484383024; SUPRARENAL AORTIC EXTENSION, LOT # 1298616018
Outcome Attributed to Adverse Event Other;
Patient Age75 YR